MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3265-40
Medical Device Problem Codes Failure to Interrogate (1332); Battery Problem (2885); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
 
Event or Problem Description
It was reported that the asymptomatic patient presented remotely.It was seen that the device received a battery performance alert.No procedure has taken place or been scheduled at this time.The patient was reported stable with no patient consequences.
 
Event or Problem Description
New information received indicated that the device was explanted and replaced on (b)(6)2020.It was also noted that the device was in backup vvi mode and had loss of telemetry.
 
Event or Problem Description
New information received indicated that the patient was doing well during and post procedure.
 
Additional Manufacturer Narrative
Premature battery depletion was confirmed by analysis.No sources of high current were noted.The cause of the premature battery depletion was consistent with li cluster formation.From these analyses, in the absence of high current draw, it is probable that the premature battery depletion was caused by a lithium cluster induced short circuit.Li clusters are a known depletion mechanism for these advisory products that has been investigated and associated with a field action in october 2016.

Brand Name
QUADRA ASSURA (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10040405
Report Number2017865-2020-05869
Device Sequence Number16923177
Product Code NIK
UDI-Device Identifier05414734505666
UDI-Public05414734505666
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberCD3265-40
Device Catalogue NumberCD3265-40
Device Lot Number4223351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer06/15/2020
07/01/2020
08/13/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date07/01/2020
07/21/2020
08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0004-2018; Z-0117-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR